Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 18, 2008, 3:05 PM CDT for Lafayette County, Wisconsin. It took effect at Apr 19, 2008, 3:06 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2008, 3:05 PM CDT (20:05 UTC)
- In effect from
- Apr 19, 2008, 3:06 PM CDT
- Expired
- Apr 19, 2008, 3:57 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecatonica River near Blanchardville (BCHW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 182005 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT FRI APR 18 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC065-190205- /O.NEW.KMKX.FL.W.0045.080419T0643Z-080420T1658Z/ /BCHW3.1.ER.080419T0643Z.080419T1800Z.080420T0458Z.NO/ 305 PM CDT FRI APR 18 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE * FROM LATE TONIGHT UNTIL SUNDAY MORNING. * AT 0200 PM FRIDAY...THE STAGE WAS 8.93 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE BLANCHARDVILLE 11.0 9.0 8.93 02 PM 04/18 11.6 10.2 7.6 6.9 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 11.42 07 PM 04/11 1.29 11.64 01 PM 04/19 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BLANCHARDVILLE: 7 AM-1 PM 0.13 BLANCHARDVILLE: 1 PM-7 PM 0.17 BLANCHARDVILLE: 7 PM-1 AM 0.20 BLANCHARDVILLE: 1 AM-7 AM 0.11 $$ BORGHOFF
2 follow-up statements
000 WGUS83 KMKX 190204 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CDT FRI APR 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER NEAR BERLIN AFFECTING GREEN LAKE...WAUSHARA AND WINNEBAGO COUNTIES FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT FORT ATKINSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT NEWVILLE AFFECTING JEFFERSON AND ROCK COUNTIES ROCK RIVER AT INDIANFORD AFFECTING ROCK COUNTY ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC055-190804- /O.EXT.KMKX.FL.W.0031.000000T0000Z-080425T1419Z/ /MILW3.1.ER.080411T0245Z.080415T1315Z.080425T0219Z.NO/ 904 PM CDT FRI APR 18 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY APRIL 25... THE FLOOD WARNING CONTINUES FOR THE CRAWFISH RIVER AT MILFORD. * UNTIL FRIDAY APRIL 25. * AT 0800 PM FRIDAY THE STAGE WAS 7.66 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. AT A STAGE OF 8.1 FEET...THERE IS WIDESPREAD FLOODING OF AGRICULTURAL LAND AND LOWLAND. THERE IS WIDESPEAD FLOODING IN THE RIVERBEND CAMPGROUND...ABOUT 5 MILES UPSTREAM. THIS LEVEL IS CONSIDERED TO BE ABOUT A 5 YEAR FLOOD. $$ WIC065-190803- /O.EXT.KMKX.FL.W.0045.080419T2006Z-080420T2039Z/ /BCHW3.1.ER.080419T2006Z.080420T0000Z.080420T0839Z.NO/ 904 PM CDT FRI APR 18 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * FROM TOMORROW AFTERNOON UNTIL SUNDAY AFTERNOON. * AT 0800 PM FRIDAY THE STAGE WAS 9.68 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ WIC047-137-139-190803- /O.CON.KMKX.FL.W.0037.000000T0000Z-000000T0000Z/ /BERW3.1.ER.080411T0730Z.080416T2300Z.000000T0000Z.NO/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR BERLIN. * UNTIL FURTHER NOTICE. * AT 0845 PM FRIDAY THE STAGE WAS 13.75 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. AT A STAGE OF 13.8 FEET...FLOODWATERS AFFECT THE ROAD IN RIVERSIDE PARK. FLOODWATERS ARE WELL INTO SCOTTS PARK IN OMRO. $$ WIC059-190803- /O.CON.KMKX.FL.W.0011.000000T0000Z-080423T1200Z/ /NMSW3.2.ER.080313T2137Z.080413T0030Z.080423T0600Z.UU/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL WEDNESDAY MORNING. * AT 0845 PM FRIDAY THE STAGE WAS 11.72 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. AT A STAGE OF 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA. $$ WIC055-190803- /O.EXT.KMKX.FL.W.0021.000000T0000Z-080424T2036Z/ /JFFW3.2.ER.080328T1153Z.080414T0315Z.080424T1436Z.UU/ 904 PM CDT FRI APR 18 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT JEFFERSON. * UNTIL THURSDAY AFTERNOON. * AT 0800 PM FRIDAY THE STAGE WAS 10.97 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. AT A STAGE OF 11.3 FEET...FLOODWATERS AFFECT LOW LYING AREAS OF RESIDENTIAL AND BUSINESS PROPERTY IN JEFFERSON...INCLUDING THE BURGER CORNER RESTAURANT AND RIVERVIEW DRIVE IN THE AREA OF THE WASTEWATER PLANT. A STAGE OF 11.3 FEET IS ABOUT A 5 YEAR FLOOD. $$ WIC055-190803- /O.CON.KMKX.FL.W.0022.000000T0000Z-000000T0000Z/ /FATW3.2.ER.080327T2215Z.080416T2130Z.000000T0000Z.UU/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT FORT ATKINSON. * UNTIL FURTHER NOTICE. * AT 0820 PM FRIDAY THE STAGE WAS 7.10 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. AT A STAGE OF 7.1 FEET...WATER TOUCHES HIGHWAY 106 EAST OF FORT ATKINSON. $$ WIC055-105-190803- /O.CON.KMKX.FL.W.0019.000000T0000Z-000000T0000Z/ /NVLW3.3.ER.080323T2322Z.080417T0845Z.000000T0000Z.NO/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT NEWVILLE. * UNTIL FURTHER NOTICE. * AT 0800 PM FRIDAY THE STAGE WAS 11.57 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT WEEK. AT A STAGE OF 11.3 FEET...THERE IS KNEE-DEEP WATER OVER BLACKHAWK ROAD. LAMP ROAD ON WEST SIDE OF RIVER ALSO BECOMES FLOODED. LAKE KOSHKONONG MERGES WITH MUD LAKE TO THE EAST OF LAKE KOSHKONONG. $$ WIC105-190803- /O.CON.KMKX.FL.W.0043.000000T0000Z-000000T0000Z/ /INFW3.1.ER.080411T1345Z.080418T0030Z.000000T0000Z.UU/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT INDIANFORD * UNTIL FURTHER NOTICE * AT 08PM FRIDAY THE STAGE WAS 15.3 FEET * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET AT A STAGE OF 15.0 FEET...FLOODWATERS AFFECT HOMES AND BUSINESSES NEAR THE RIVER IN THE INDIANFORD AREA. $$ WIC105-190803- /O.CON.KMKX.FL.W.0016.000000T0000Z-000000T0000Z/ /AFTW3.1.ER.080321T1645Z.080418T0745Z.000000T0000Z.NO/ 904 PM CDT FRI APR 18 2008 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL FURTHER NOTICE. * AT 0815 PM FRIDAY THE STAGE WAS 11.02 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT WEEK. A STAGE OF 11.1 FEET IS ABOUT A 10 YEAR FLOOD. FLOODWATERS AFFECT RIVERSIDE PARK AND SOUTH RIVER ROAD IN JANESVILLE AND THERE IS WIDESPREAD LOWLAND FLOODING IN THE AFTON AREA. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BERLIN 13.0 12.0 13.75 09 PM 04/18 BLANCHARDVILLE 11.0 9.0 9.68 08 PM 04/18 NEW MUNSTER 10.0 9.0 11.72 09 PM 04/18 JEFFERSON 10.0 8.0 10.97 08 PM 04/18 FORT ATKINSON 6.0 4.5 7.10 08 PM 04/18 NEWVILLE 10.0 9.0 11.57 08 PM 04/18 AFTON 9.0 8.0 11.02 08 PM 04/18 MILFORD 7.0 5.0 7.66 08 PM 04/18 INDIANFORD 15.0 14.0 15.27 08 PM 04/18 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BERLIN 13.81 06 PM 04/16 0.00 13.80 07 PM 04/19 BLANCHARDVILLE 11.11 03 AM 04/12 2.07 11.16 07 PM 04/19 JEFFERSON 11.35 10 PM 04/13 -0.10 10.94 01 AM 04/19 AFTON 11.05 03 AM 04/18 M 11.00 01 AM 04/19 FORT ATKINSON 7.33 04 PM 04/16 -0.04 7.10 07 AM 04/19 MILFORD 7.95 08 AM 04/15 -0.17 7.66 01 AM 04/19 NEW MUNSTER 13.14 02 AM 04/13 M 11.64 01 AM 04/19 NEWVILLE 11.65 04 AM 04/17 -0.04 11.57 01 AM 04/19 INDIANFORD 15.35 07 PM 04/17 -0.07 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BERW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BERLIN: 7 PM-1 AM 0.10 BERLIN: 1 AM-7 AM 0.06 BERLIN: 7 AM-1 PM 0.03 BERLIN: 1 PM-7 PM 0.00 (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.20 BLANCHARDVILLE: 1 AM-7 AM 0.11 BLANCHARDVILLE: 7 AM-1 PM 0.04 BLANCHARDVILLE: 1 PM-7 PM 0.02 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.03 NEW MUNSTER: 1 AM-7 AM 0.05 NEW MUNSTER: 7 AM-1 PM 0.04 NEW MUNSTER: 1 PM-7 PM 0.03 (JFFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) JEFFERSON: 7 PM-1 AM 0.05 JEFFERSON: 1 AM-7 AM 0.05 JEFFERSON: 7 AM-1 PM 0.03 JEFFERSON: 1 PM-7 PM 0.02 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.09 AFTON: 1 AM-7 AM 0.08 AFTON: 7 AM-1 PM 0.04 AFTON: 1 PM-7 PM 0.02 (MILW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILFORD: 7 PM-1 AM 0.06 MILFORD: 1 AM-7 AM 0.05 MILFORD: 7 AM-1 PM 0.03 MILFORD: 1 PM-7 PM 0.01 (FATW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FORT ATKINSON: 7 PM-1 AM 0.05 FORT ATKINSON: 1 AM-7 AM 0.05 FORT ATKINSON: 7 AM-1 PM 0.03 FORT ATKINSON: 1 PM-7 PM 0.02 (NVLW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEWVILLE: 7 PM-1 AM 0.08 NEWVILLE: 1 AM-7 AM 0.07 NEWVILLE: 7 AM-1 PM 0.04 NEWVILLE: 1 PM-7 PM 0.02 (INFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) INDIANFORD: 7 PM-1 AM 0.08 INDIANFORD: 1 AM-7 AM 0.07 INDIANFORD: 7 AM-1 PM 0.04 INDIANFORD: 1 PM-7 PM 0.02
000 WGUS83 KMKX 190857 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 AM CDT SAT APR 19 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC065-190927- /O.CAN.KMKX.FL.W.0045.000000T0000Z-080420T2039Z/ /BCHW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 357 AM CDT SAT APR 19 2008 THE FLOOD WARNING IS CANCELLED FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 0200 AM SATURDAY THE STAGE WAS 9.67 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 11.0 FEET. AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK.. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BLANCHARDVILLE 11.0 9.0 9.67 02 AM 04/19 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 11.07 04 AM 04/12 2.02 10.50 07 AM 04/20 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.20 BLANCHARDVILLE: 1 AM-7 AM 0.11 BLANCHARDVILLE: 7 AM-1 PM 0.04 BLANCHARDVILLE: 1 PM-7 PM 0.02 $$ MBK
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:09 AM CDT, 9 hours 56 minutes earlier.
Area forecast discussion, Apr 18, 5:09 AM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 509 AM CDT FRI APR 18 2008 .SHORT TERM...SHOWERS EXITING THE NRN CWA TO THE NORTH EARLY THIS AM WHILE MAIN TROPOSPHERIC TEMP GRADIENT SETS UP OVER WRN WI. UPPER LOW OVER KS IS PROGGED TO BECOME NEGATIVE TILT AND DRIFT EWD INTO SRN IL BY 12Z SAT AND TO NRN KY BY 00Z SUN. DO NOT EXPECT ANY ORGANIZED PCPN UNTIL THE DIFFLUENT NEGATIVE TILT UPPER TROUGH AFFECTS SRN WI BEGINNING LATE THIS AFT IN THE WRN CWA AND THE REMAINDER OF THE AREA TNT AND SAT. BROAD SFC LOW WILL DRIFT INTO IL WHILE STATIONARY FRONT MOVES NWD INTO FAR SRN WI AS A WARM FRONT. BREAKS IN CLOUD COVER IN THE EAST AND WARM FRONT SHOULD ALLOW TEMPS TO REACH 60S MAINLY SOUTH OF INTERSTATE 94. CHANCE POPS WILL REMAIN SAT NT BUT DIFFLUENT UPPER TROUGH WILL MOVE FAR ENOUGH TO THE EAST TO GO DRY FOR SUN. PWS DURING THIS TIME WILL BE AROUND AN INCH BUT LAPSE RATES REMAIN POOR WITH LITTLE CHANCE FOR THUNDER. MILD AIRMASS WILL BE IN PLACE ON SAT DESPITE CLOUDS AND RAIN AND BECOME MILDER FOR SUN WHEN MORE SUNSHINE IS EXPECTED. .LONG TERM... MILD AND INCREASINGLY HUMID CONDITIONS ARE EXPECTED FOR LATER MONDAY AND TUESDAY AHEAD OF THE NEXT UPPER TROUGH AND ASSOCIATED LOW PRESSURE AND COLD FRONT. A CHANCE OF SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THIS TIME PERIOD. && .AVIATION...DRY FLOW FROM THE EAST AND DEEPER FORCING TO THE WEST KEEPING BULK OF PCPN WEST OF TAF SITES. KMKE AND KENW LIKELY TO REMAIN VFR THROUGH ABOUT 03-06Z SAT...WITH RAIN GENERALLY HOLDING OFF UNTIL THEN AS WELL. KMSN WILL BE MOSTLY DRY WITH VFR CONDITIONS THROUGH THE MORNING AND MUCH OF THE AFTN. NEXT SURGE OF PCPN/MOISTURE ARRIVES THIS AFTERNOON...AFTER ABOUT 21-00Z SAT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...05
Hazardous weather outlook, Apr 18, 3:31 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CDT FRI APR 18 2008 WIZ046-047-051-052-056>060-062>072-191115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 331 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE ROCK RIVER NEAR NEWVILLE WILL REMAIN ABOVE MAJOR FLOOD STAGE. MANY RIVERS INCLUDING THE FOX RIVER AFFECTING BERLIN...THE ROCK RIVER...AND THE FOX RIVER AFFECTING NEW MUNSTER REMAIN WELL ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL CONTINUE TO EXPERIENCE MODERATE FLOODING... WITH MAJOR FLOODING CONTINUING ALONG THE ROCK RIVER AT NEWVILLE. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-191115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.